Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

An $n$-dimensional analogue of the Cremona-Clebsch theorem


Author: H. Guggenheimer
Journal: Bull. Amer. Math. Soc. 65 (1959), 113-116
MathSciNet review: 0103188
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1959-10281-0
PII: S 0002-9904(1959)10281-0